# SDR SWIA2020090452195

- Difficulty date: July 9, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD-COMPLIED WITH PARAGRAPH (J) OF AD BY:  (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FWD FACE OF THE FUSELAGE STATION (FS) 621 PRESSURE BULKHEAD, IAW AWL OF BOMBARDIER TR.  (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IAW BOMBARDIER REPAIR ENGINEERING ORDER (REO) AND MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE, PART NUMBER: -, SERIAL NUMBER: 7651, POSITION.  C-CHECK RO 9/1/2020.  COMPLIED WITH SKY CARD.
